# SDR ASAA2012120393402

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 14,638 hours, 4,451 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DET LOOP A INOPERATIVE.  CLEANED AFT PIT CARGO SMOKE DETECTORS IAW AMM 26-16-01. OPS NORMAL IAW AMM 26-16-00.  GROUND VERIFICATION SUCCESSFUL.
